Stationary asymptotic solutions of the many body problem and the derivation of integral equations with a jumping nonlinearity
Differencialʹnye uravneniâ, Tome 31 (1995) no. 2, pp. 312-326
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_2_a13,
author = {V. P. Maslov and O. Yu. Shvedov},
title = {Stationary asymptotic solutions of the many body problem and the derivation of integral equations with a jumping nonlinearity},
journal = {Differencialʹnye uravneni\^a},
pages = {312--326},
year = {1995},
volume = {31},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_2_a13/}
}
TY - JOUR AU - V. P. Maslov AU - O. Yu. Shvedov TI - Stationary asymptotic solutions of the many body problem and the derivation of integral equations with a jumping nonlinearity JO - Differencialʹnye uravneniâ PY - 1995 SP - 312 EP - 326 VL - 31 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_2_a13/ LA - ru ID - DE_1995_31_2_a13 ER -
%0 Journal Article %A V. P. Maslov %A O. Yu. Shvedov %T Stationary asymptotic solutions of the many body problem and the derivation of integral equations with a jumping nonlinearity %J Differencialʹnye uravneniâ %D 1995 %P 312-326 %V 31 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1995_31_2_a13/ %G ru %F DE_1995_31_2_a13
V. P. Maslov; O. Yu. Shvedov. Stationary asymptotic solutions of the many body problem and the derivation of integral equations with a jumping nonlinearity. Differencialʹnye uravneniâ, Tome 31 (1995) no. 2, pp. 312-326. http://geodesic.mathdoc.fr/item/DE_1995_31_2_a13/